MathSciNet Relay Station
MathSciNet bibliographic data
MR1399711 43A05 (60B15)
Jaworski, Wojciech; Rosenblatt, Joseph; Willis, George Concentration functions in locally compact groups. Math. Ann. 305 (1996), no. 4, 673–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement